Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5 (2000), Issue 1, Pages 13-32
http://dx.doi.org/10.1155/S1085337500000087

B-bounded semigroups and implicit evolution equations

Department of Mathematics and Applied Mathematics, University of Natal, Durban 4041, South Africa

Received 6 April 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Banasiak, “-bounded semigroups and implicit evolution equations ,” Abstract and Applied Analysis, vol. 5, no. 1, pp. 13-32, 2000. doi:10.1155/S1085337500000087